MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (history/settings issue) issue; the basal history allegedly does not match the programmed basal rates.There is no indication the alleged product issue caused or contributed to an adverse event.This issue is being reported as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
 
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device evaluation: the device has been returned and evaluated by product analysis on 20-sep-2018 with the following findings: the black box for (b)(6)-2018 appears to be inaccurate due to a manual suspend at 01:18 followed by a manual time change to 13:34 then pump was manually resumed.Three manual suspends and manual resumes followed within three minutes, followed by a manual suspend at 13:37 and manual resume at 13:55.On investigation, the pump powered on normally and ez-prime steps were successfully completed.All electrical current readings were within specification.The pump was exercised for 24 hours without error, alarm, warning, interruption in power or overheating.There was no damage, defect or contamination of the pump¿s interior components.Investigation did not duplicate the complaint.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7797911
Report Number2531779-2018-15148
Device Sequence Number14007661
Product Code OYC
UDI-Device Identifier10840406100372
UDI-Public10840406100372
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Was the Report Sent to FDA? Yes
Device Age24 MO
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR